Aa
A
A
Close
Avatar universal
Colitis and antibiotics
Hi i have colitis and have just been given antibiotics for a infection on my wisdom teeth, i have just looked up about the antibiotics and it says that i shouldnt take them if i have stomach problems. the antibotics are called Metronidazole

Cancel
1 Answers
Page 1 of 1
Avatar universal
Colitis is a term used to denote an inflammatory bowel condition and it does not have any connection with stomach issues. If you are unsure if you should take the antibiotic call your GI or PCP and ask.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Colitis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
168348 tn?1379360675
Blank
1340994 tn?1374197577
Blank
Raleigh, NC
1530171 tn?1448133193
Blank
London, ON